The Annals of Mathematical Statistics

Correction Notes: Correction to Limiting Behavior of Posterior Distributions when the Model is Incorrect

Robert H. Berk

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 37, Number 3 (1966), 745-746.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177699477

Digital Object Identifier
doi:10.1214/aoms/1177699477

Mathematical Reviews number (MathSciNet)
MR189176

Zentralblatt MATH identifier
0151.23802

JSTOR
links.jstor.org

Citation

Berk, Robert H. Correction Notes: Correction to Limiting Behavior of Posterior Distributions when the Model is Incorrect. Ann. Math. Statist. 37 (1966), no. 3, 745--746. doi:10.1214/aoms/1177699477. https://projecteuclid.org/euclid.aoms/1177699477


Export citation

See also

  • Original Paper: Robert H. Berk. Limiting Behavior of Posterior Distributions when the Model is Incorrect. Ann. Math. Statist., Volume 37, Number 1 (1966), 51--58.